# SDR SWAA2016062153085

- Difficulty date: June 20, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 67,794 hours, 54,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 100031
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHT LENS LOOSE.  SECURED LENS IAW AMM.
